Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Undetectable after 6 weeks.
Aug 27, 2008

After 3 years of being hiv + I started treatment 6 weeks ago.Just got my first labs after starting with Atripla.My labs before starting treatment where:cd4 272,vl 16,000 and % 22.Six weeks later my labs are;cd4 300,vl undetectable and my % is 20.My Doctor was thrilled and surprised that I was undetectable in just 6 weeks,he said it was unusual and shows that the meds are working and that I'm sensitive to them.My question:is that rare? Also,do you think my t-cell count increase is significant or should they had jumped up more? And finally,do you expect the my t-cells will clime above 400 in the coming months.Many thanks!!!

Response from Dr. DeJesus

That is a good response, on the other hand, your HIV viral load was not that high when you started therapy. So, I certainly have seen patients with similar baseline numbers responding as well as you did. That is all good news.

The better news is that with all likelihood, your CD4 count will continue to increase. You have been on therapy only for a few months. The average cell increase in a period of 48 weeks is around 200 cells, so give it time!

Congratulations on your great response. Want to keep it that way? Don't miss your meds!



Previous
Hep B.
Next
Should I wait for the meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement